Estimates for analytic functions with bounded mean of the modulus
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Estimates for analytic functions with bounded mean of the modulus, Tome 18 (1946), pp. 3-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1946_18_a0,
author = {G. Golusin},
title = {Estimates for analytic functions with bounded mean of the modulus},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--88},
year = {1946},
volume = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1946_18_a0/}
}
G. Golusin. Estimates for analytic functions with bounded mean of the modulus. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Estimates for analytic functions with bounded mean of the modulus, Tome 18 (1946), pp. 3-88. http://geodesic.mathdoc.fr/item/TM_1946_18_a0/